MAUDE Adverse Event Report: RTI SURGICAL RTI SURGICAL STREAMLINE TL SPINAL FIXATION; SETSCREW, STREAMLINE SCREW SYSTEM

RTI SURGICAL RTI SURGICAL STREAMLINE TL SPINAL FIXATION; SETSCREW, STREAMLINE SCREW SYSTEM
Model Number 01-SETSCREW
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to rti surgical.A dhr review was conducted and confirmed that this device met manufacturing specifications prior to shipping.The screws all passed thread profile specifications.
 
Event or Problem Description
Patient presented with post operative pain and it was noticed through xray that the screws had loosened and a rod was shifted out of place.A revision surgery was performed on (b)(6) 2018 to replace the rods and screws.

Brand Name
RTI SURGICAL STREAMLINE TL SPINAL FIXATION
Common Device Name
SETSCREW, STREAMLINE SCREW SYSTEM
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key7953350
Report Number1833824-2018-00033
Device Sequence Number13740841
Product Code NKB
UDI-Device Identifier00846468006143
UDI-Public(01)00846468006143(10)312362
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-SETSCREW
Device Catalogue NumberN/A
Device Lot Number312362
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR